# SDR CALA2021090801529

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 81,843 hours, 11,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3131
- Condition: Cracked
- Location: Bs 1654-1678
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA 5380-01178 REV A OP 003 L/H FUSELAGE SKIN BETW EEN 1654 TO 1678 FOUND 2EA CRACK AT STR 13AL APPROX 3/8" AND 5/8 " IN LENGTH. N/R L/P 9130401 AND ORIGINATED BY EMP V924736 CREATE REPEAT INSPECTION AS PER SRM 53-80-01-2R-7 REPAIRT TABLE 202 DETAIL XIV ADD EMP:V901848
